# SDR GTIA2021112236133

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 55,552 hours, 25,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 33243
- Condition: Damaged
- Location: Zone 900
- Part time: 14,463 hours, 6,201 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE IS DAMAGED -R&R FWD MEGAPHONE IAW AMM 25-65-51-920-001-A  AND CMM 26-60-01. OPS CHECK GOOD
